# SDR 2007UALA00986

- Difficulty date: April 2, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 33,095 hours, 4,056 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582240
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS FLICKER ROW 53 AFT.  AFTER TROUBLESHOOTING REPLACED M6013 EMERGENCY LIGHTS POWER SUPPLY ASSY AND BATTERY AS PER MAINTENANCE PRACTICES 33-51-04.  LIGHTS 53 AFT OP CHECKED OK AFTER REPLACEMENT.
